# SDR REXA2019062740948

- Difficulty date: June 14, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574.00 FRAME CORRODED ON FWD SIDE BETWEEN STRINGER 25L AND 25R.  REPLACED FS 574 LOWER FRAME SECTION P/N 601R36024-61 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-40-11 TR#51-42
